Binary quadratic forms and the eta function

Robin Chapman, Alfred J van der Poorten

    Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

    Original languageEnglish
    Title of host publicationNumber Theory for the Millennium
    EditorsM. A. Bennett, B. C. Berndt, N. Boston, H. G. Diamond, A. J. Hildebrand, W. Philipp
    Place of PublicationNatick, USA
    PublisherA K Peters
    Pages215-227
    Number of pages13
    ISBN (Print)1568811268
    Publication statusPublished - 2002
    EventMillennial Conference on Number Theory - Urbana-Champaign, USA
    Duration: 21 May 200026 May 2000

    Conference

    ConferenceMillennial Conference on Number Theory
    CityUrbana-Champaign, USA
    Period21/05/0026/05/00

    Cite this

    Chapman, R., & van der Poorten, A. J. (2002). Binary quadratic forms and the eta function. In M. A. Bennett, B. C. Berndt, N. Boston, H. G. Diamond, A. J. Hildebrand, & W. Philipp (Eds.), Number Theory for the Millennium (pp. 215-227). Natick, USA: A K Peters.